# SDR DALA13012859233

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 399
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAIN CABIN RT STA 399 CUSP WEB SURFACE CORRODED,  INSTALLED NEW WEB FROM BS 390 TO 500 RT IAW DWG 9930538.  CORROSION OUT OF LIMITS.
